# SDR FOTR20170105002

- Difficulty date: January 5, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N590CB
- Make and model: Boeing 757-28A
- Aircraft serial: 32449
- Aircraft time: 47,774 hours, 14,181 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N38212
- Condition: Corroded
- Location: Fuselage
- Part time: 47,774 hours, 14,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1618 TO 1622 STRINGER 30 WL 138.5 HAS CORROSION.
